# SDR SWAA2023090190020

- Difficulty date: August 15, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA INBOARD TRAILING EDGE TEE ANGLE LOCATED IRSS 214 LT WING 2023-508516<[01] REPLACED TEE ANGLE ON INTERNAL AREA INBOARD TRAILING EDGE LOC. IRSS 214 LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2001 REV: ?.;[02] TASK CARD COMPLETED
